Title of article :
Primal–dual methods of shape sensitivity analysis for curvilinear cracks with nonpenetration
Author/Authors :
V. A. Kovtunenko ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
23
From page :
635
To page :
657
Keywords :
curvilinear crack , energy release , constrained minimization , shape sensitivityanalysis , primal–dual methods. , nonpenetration
Journal title :
I M A Journal of Applied Mathematics
Serial Year :
2006
Journal title :
I M A Journal of Applied Mathematics
Record number :
289911
Link To Document :
بازگشت